MAUDE Adverse Event Report: TRIVIDIA HEALTH INC SYRINGE; PISTON SYRINGE

TRIVIDIA HEALTH INC SYRINGE; PISTON SYRINGE
Model Number SYR, KGR 0.3CC 31G 100CT5/16" 8/CS
Medical Device Problem Code Defective Component (2292)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 04/13/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Syringe were returned for evaluation and pending qc investigation.Most likely underlying root cause: mlc-61: improper use / mishandled by end user.Note: manufacturer contacted customer in a follow-up call to ensure the replacement products resolved the initial concern - able to establish contact with customer and stated replacement product resolved initial concern.
 
Event or Problem Description
Consumer reported complaint for plunger of true plus syringes not working.Customer states black stopper is separating when she attempts to pull syringe down.The customer did not report symptoms.Medical attention is not reported as a result.The product storage location is undisclosed.The syringe lot manufacturer¿s expiration date is 05/12/2022 and open vial date is undisclosed.
 
Additional Manufacturer Narrative
Sections with additional information as of 05-aug-2020: h6: updated fda's method, result, and conclusion codes h10: syringes were returned for evaluation.Defect found: black stopper separates from plunger, unable to aspirate/dispense plunger.H10: most likely underlying root cause: rc-075: supplier manufacturing defect.Corrected sections as of (b)(6) 2020: h10: most likely underlying root cause corrected from "mlc-61: improper use / mishandled by end user" to "rc-075: supplier manufacturing defect".

Brand Name
SYRINGE
Common Device Name
PISTON SYRINGE
Manufacturer (Section D)
TRIVIDIA HEALTH INC
2400 nw 55th court
fort lauderdale FL 33309
MDR Report Key10046319
Report Number1000113657-2020-00286
Device Sequence Number16983552
Product Code FMF
UDI-Device Identifier00041260385100
UDI-Public(01)00041260385100
Combination Product (Y/N)N
Initial Reporter StateWI
Initial Reporter CountryUS
PMA/510(K) Number
K993017
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Other
Remedial Action Other
Type of Report Initial,Followup
Report Date (Section B) 08/05/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date05/12/2022
Device Model NumberSYR, KGR 0.3CC 31G 100CT5/16" 8/CS
Device Lot NumberNP19100
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/21/2020
Distributor Facility Aware Date04/13/2020
Initial Date Received by Manufacturer 04/13/2020
Supplement Date Received by Manufacturer07/13/2020
Initial Report FDA Received Date05/12/2020
Supplement Report FDA Received Date08/05/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1